# SDR FDEA201210193693

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: FX143N509017
- Condition: Corroded
- Location: Bs 680-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT STA 680 -780, LBL 24 HAS GOUGES AND CORROSIONS.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL I FIG 101, PG 102.  R & R CARGO TRACK AT LBL24.75 STA 680-780 IAW SRM 51-40-02 AND DWG 143N5090.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
